# SDR DHL2002806838

- Difficulty date: July 1, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER LEADING EDGE UPPER SURFACE SKIN SHOWS CORROSION XFS 304.000 - 335.250.  REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  CUT CORRODED AREA IAW SRM 57-2-1 PG 2 FIG 38.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 57-21-1 PG 2 FIG 38 SRM 51-1-21 PG 1.
